Dynamical Systems (L:SD)
AuthID: I-000-B77
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 749
39 Team MembersFilters -> Year: 2025
661
TITLE: Flow invariant subspaces for lattice dynamical systems
AUTHORS: Fernando Antoneli; Ana Dias ; Martin Golubitsky; Yunjiao J Wang;
PUBLISHED: 2006, SOURCE: Workshop on Bifurcation Theory and Spatio-Temporal Pattern Formation in Partial Differential Equations in BIFURCATION THEORY AND SPATIO-TEMPORAL PATTERN FORMATION, VOLUME: 49, PAGES: 1-+
AUTHORS: Fernando Antoneli; Ana Dias ; Martin Golubitsky; Yunjiao J Wang;
PUBLISHED: 2006, SOURCE: Workshop on Bifurcation Theory and Spatio-Temporal Pattern Formation in Partial Differential Equations in BIFURCATION THEORY AND SPATIO-TEMPORAL PATTERN FORMATION, VOLUME: 49, PAGES: 1-+
INDEXED IN:
WOS

662
TITLE: Hopf bifurcation on hemispheres Full Text
AUTHORS: Abreu, SMC ; Ana Dias ;
PUBLISHED: 2006, SOURCE: NONLINEARITY, VOLUME: 19, ISSUE: 3, PAGES: 553-574
AUTHORS: Abreu, SMC ; Ana Dias ;
PUBLISHED: 2006, SOURCE: NONLINEARITY, VOLUME: 19, ISSUE: 3, PAGES: 553-574
663
TITLE: Invariants for bifurcations
AUTHORS: Labouriau, IS ; Ruas, MAS;
PUBLISHED: 2006, SOURCE: HOUSTON JOURNAL OF MATHEMATICS, VOLUME: 32, ISSUE: 2, PAGES: 445-458
AUTHORS: Labouriau, IS ; Ruas, MAS;
PUBLISHED: 2006, SOURCE: HOUSTON JOURNAL OF MATHEMATICS, VOLUME: 32, ISSUE: 2, PAGES: 445-458
INDEXED IN:
Scopus
WOS


664
TITLE: Local bifurcation in symmetric coupled cell networks: Linear theory Full Text
AUTHORS: Ana Dias ; Jeroen S W Lamb;
PUBLISHED: 2006, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 223, ISSUE: 1, PAGES: 93-108
AUTHORS: Ana Dias ; Jeroen S W Lamb;
PUBLISHED: 2006, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 223, ISSUE: 1, PAGES: 93-108
665
TITLE: Normal forms for two classes of exact Poisson structures in dimension four Full Text
AUTHORS: Cruz, I ; Mena Matos, H ;
PUBLISHED: 2006, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 73, ISSUE: 1, PAGES: 194-208
AUTHORS: Cruz, I ; Mena Matos, H ;
PUBLISHED: 2006, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 73, ISSUE: 1, PAGES: 194-208
666
TITLE: On the continuity of the SRB entropy for endomorphisms Full Text
AUTHORS: Jose F Alves ; Krerley Oliveira; Ali Tahzibi;
PUBLISHED: 2006, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 123, ISSUE: 4, PAGES: 763-785
AUTHORS: Jose F Alves ; Krerley Oliveira; Ali Tahzibi;
PUBLISHED: 2006, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 123, ISSUE: 4, PAGES: 763-785
667
TITLE: Optimal strategies and transitions between them in Arnold's model Full Text
AUTHORS: Davydov, AA; Mena M Matos ;
PUBLISHED: 2006, SOURCE: DOKLADY MATHEMATICS, VOLUME: 74, ISSUE: 1, PAGES: 566-568
AUTHORS: Davydov, AA; Mena M Matos ;
PUBLISHED: 2006, SOURCE: DOKLADY MATHEMATICS, VOLUME: 74, ISSUE: 1, PAGES: 566-568
668
TITLE: Secondary bifurcations in systems with all-to-all coupling. Part II. Full Text
AUTHORS: Ana Dias ; Ana Rodrigues;
PUBLISHED: 2006, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 21, ISSUE: 4, PAGES: 439-463
AUTHORS: Ana Dias ; Ana Rodrigues;
PUBLISHED: 2006, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 21, ISSUE: 4, PAGES: 439-463
669
TITLE: Simple vector fields with complex behavior Full Text
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2006, SOURCE: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, VOLUME: 16, ISSUE: 2, PAGES: 369-381
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2006, SOURCE: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, VOLUME: 16, ISSUE: 2, PAGES: 369-381
670
TITLE: Singularities of the stationary domain for polydynamical systems
AUTHORS: Celia Sofia Moreira ;
PUBLISHED: 2006, SOURCE: 4th Junior European Meeting on Control and Optimization in CONTROL AND CYBERNETICS, VOLUME: 35, ISSUE: 4, PAGES: 881-886
AUTHORS: Celia Sofia Moreira ;
PUBLISHED: 2006, SOURCE: 4th Junior European Meeting on Control and Optimization in CONTROL AND CYBERNETICS, VOLUME: 35, ISSUE: 4, PAGES: 881-886
INDEXED IN:
Scopus
WOS


671
TITLE: Symmetries of projected wallpaper patterns
AUTHORS: Isabel S Labouriau ; Eliana M Pinho ;
PUBLISHED: 2006, SOURCE: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, VOLUME: 141, ISSUE: 3, PAGES: 421-441
AUTHORS: Isabel S Labouriau ; Eliana M Pinho ;
PUBLISHED: 2006, SOURCE: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, VOLUME: 141, ISSUE: 3, PAGES: 421-441
672
TITLE: Two coupled neurons
AUTHORS: Pinto, CMA ; Labouriau, IS ;
PUBLISHED: 2006, SOURCE: 2006 IEEE International Conference on Computational Cybernetics, ICCC in 2006 IEEE International Conference on Computational Cybernetics, ICCC
AUTHORS: Pinto, CMA ; Labouriau, IS ;
PUBLISHED: 2006, SOURCE: 2006 IEEE International Conference on Computational Cybernetics, ICCC in 2006 IEEE International Conference on Computational Cybernetics, ICCC
673
TITLE: Weak convergence of a bootstrap geometric-type estimator with applications to risk theory Full Text
AUTHORS: Brito, M ; Freitas, ACM ;
PUBLISHED: 2006, SOURCE: INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 38, ISSUE: 3, PAGES: 571-584
AUTHORS: Brito, M ; Freitas, ACM ;
PUBLISHED: 2006, SOURCE: INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 38, ISSUE: 3, PAGES: 571-584
674
TITLE: Bipedal locomotion
AUTHORS: Golubitsky, M; Alves Pinto, C ;
PUBLISHED: 2005, SOURCE: EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 452-457
AUTHORS: Golubitsky, M; Alves Pinto, C ;
PUBLISHED: 2005, SOURCE: EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 452-457
675
TITLE: Continuity of SRB measure and entropy for Benedicks-Carleson quadratic maps Full Text
AUTHORS: Freitas, JM ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 2, PAGES: 831-854
AUTHORS: Freitas, JM ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 2, PAGES: 831-854
676
TITLE: Dynamics near a heteroclinic network Full Text
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 1, PAGES: 391-414
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 1, PAGES: 391-414
677
TITLE: Intrinsic complete transversals and the recognition of equivariant bifurcations
AUTHORS: Castro, SBSD ; Du Plessis, AA;
PUBLISHED: 2005, SOURCE: International Conference on Differential Equations in EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 458-463
AUTHORS: Castro, SBSD ; Du Plessis, AA;
PUBLISHED: 2005, SOURCE: International Conference on Differential Equations in EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 458-463
INDEXED IN:
WOS
CrossRef


678
TITLE: Linear equivalence and ODE-equivalence for coupled cell networks Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 3, PAGES: 1003-1020
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 3, PAGES: 1003-1020
679
TITLE: Markov structures and decay of correlations for non-uniformly expanding dynamical systems Full Text
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2005, SOURCE: ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, VOLUME: 22, ISSUE: 6, PAGES: 817-839
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2005, SOURCE: ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, VOLUME: 22, ISSUE: 6, PAGES: 817-839
680
TITLE: On the continuity of entropy for non-uniformly expanding maps
AUTHORS: Alves, JF ; Oliveira, K; Tahzibi, A;
PUBLISHED: 2005, SOURCE: International Conference on Differential Equations in EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 409-414
AUTHORS: Alves, JF ; Oliveira, K; Tahzibi, A;
PUBLISHED: 2005, SOURCE: International Conference on Differential Equations in EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 409-414
INDEXED IN:
WOS
CrossRef

